MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER
Catalog Number CQF7584
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Open or Remove Packaging Material (2922); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure using the conquest 40 pta balloon, the balloon protective plastic tube was allegedly stuck.It was further reported that when it was pulled, the plastic sheath came lose at the clear plastic hub.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 pta catheter returned for evaluation.Upon visual inspection, the outer catheter shaft of the gw lumen is detached from the within the hub.It was noted that from the detachment, the inner gw lumen is exposed and appears to be kinked and flattened.The device was also received with a stylet loaded and the balloon protector.No other anomalies noted.No functional testing was performed due to the condition of the device returned.One photo was provided and reviewed.The photo shows the outer shaft of the gw lumen is detached within the hub.Balloon was not seen in the provided photo.No other anomalies were noted.Therefore, the investigation is inconclusive for the reported difficulty in removing packaging material as reported condition of the issue could not be replicated in the laboratory.However, the investigation is confirmed for the reported detachment as outer shaft of the gw lumen is detached within the hub.A definitive root cause for the reported difficulty opening the packaging material and detachment could not be determined based upon the provided information.It is unknown whether patient and/or procedural issues contributed to the reported event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required d2b (mcw: lit), g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST 40
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23400550
Report Number2020394-2025-01789
Device Sequence Number10034202
Product Code DQY
UDI-Device Identifier00801741060557
UDI-Public(01)00801741060557(17)280430(10)REKS1660
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQF7584
Device Lot NumberREKS1660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown